View Single Post
Old 11-15-2012, 03:37 AM   #3
statikkat17 statikkat17 is offline
Junior Member
(female)
 
Join Date: Jul 2012
Location: Portland, OR, USA
Posts: 28
statikkat17 HB User
Re: Oxycodone addiction help!

i definitely recommend getting in touch with a psychiatrist. Addictions take a long time and lots of commitment to overcome, and if your wife really wants to get better she will need your help and support.
it will probably take a while for her body to physically get back to normal since she is going through withdraw right now. When i quite using prescription drugs i would get the shakes really badly and i would feel like i was dying, and this went on for a couple weeks after i stopped using (and i had only taken them for a few weeks). for a couple months afterwards i still would get the bad shakes and convulsions whenever i was really stressed out or something triggered the emotion i was trying to comfort with the drugs. so people yelling in my house would set me off and i would start shaking.
Your wife will probably go through similar things. Try looking up withdraw symptoms of prescription med addictions so that you can know what to expect and you can help your wife when she does have them.
best of luck!